News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Concerned


 dgh - Tue Dec 28, 2004 10:11 am

Recently within the last two weeks I have had what I thought to be an allergic reaction to something, however, my routine as far as food, detergent and so on has not changed in any way and the symptoms persists.
I have from my waste down, severe itching on my legs and buttocks, welts and some bruising associated with it. I have tried benedryl and creams with cortizone to no avail.

What to do?
 Carolyn Merritt, LPN - Tue Dec 28, 2004 8:42 pm

User avatar Dear dgh:
It is possible to develop an allergy to foods or chemicals that you once were able to tolerate. Of more concern however, is the bruising. Having bruising without it being from an injury is always significant and should be addressed by a physician. Since we on this forum cannot see you, it would only be a guessing game. You physician will need to do lab studies to see what is causing the bruising and possibly the rash. Please let us know what you find out. Ok?
Carolyn

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here